# SDR USAA2013062400030

- Difficulty date: June 6, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 33,595 hours, 22,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON CENTER FITTING LOCATED RT FWD DOOR CUT BETWEEN FR16 TO FR20, S23R.  REPLACED FITTING BETWEEN FR16 TO FR20, S23R IAW SRM 51-72-11 & DWG D53112109.
